# SDR SWIA201436866

- Difficulty date: March 15, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 21,684 hours, 19,176 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK ACCESS 540BB ORIFICE HAS LIGHT CORROSION.  C-CHECK, REMOVED CORROSION FROM LT LOWER WING PLANK ACCESS ORIFICE IAW REO.
